Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The relaxed stochastic maximum principle in singular optimal control of diffusions
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.ORCID-id: 0000-0002-6608-0715
2007 (engelsk)Inngår i: SIAM Journal of Control and Optimization, ISSN 0363-0129, E-ISSN 1095-7138, Vol. 46, nr 2, s. 427-444Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

This paper studies optimal control of systems driven by stochastic differential equations, where the control variable has two components, the first being absolutely continuous and the second singular. Our main result is a stochastic maximum principle for relaxed controls, where the first part of the control is a measure valued process. To achieve this result, we establish first order optimality necessary conditions for strict controls by using strong perturbation on the absolutely continuous component of the control and a convex perturbation on the singular one. The proof of the main result is based on the strict maximum principle, Ekeland's variational principle, and some stability properties of the trajectories and adjoint processes with respect to the control variable.

sted, utgiver, år, opplag, sider
2007. Vol. 46, nr 2, s. 427-444
Emneord [en]
singular control, maximum principle, adjoint process, variational, inequality, relaxed control, variational principle
Identifikatorer
URN: urn:nbn:se:kth:diva-16674DOI: 10.1137/050644744ISI: 000246923600003Scopus ID: 2-s2.0-41449088749OAI: oai:DiVA.org:kth-16674DiVA, id: diva2:334717
Merknad
QC 20100525Tilgjengelig fra: 2010-08-05 Laget: 2010-08-05 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Djehiche, Boualem

Søk i DiVA

Av forfatter/redaktør
Djehiche, Boualem
Av organisasjonen
I samme tidsskrift
SIAM Journal of Control and Optimization

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 180 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf